|treatment for ascites
Jul 22, 2005
what can i do to stop the swelling in my adomen, i take 40 mg lasix and 100 mg of aldocton, but the swelling in my stomach doesnt diminish
| Response from Dr. Henry
Ascites can be very difficult to treat. To comment fully I need to know your HVI status and which HIV drugs you are taking (this is a forum to address side effects of HIV drugs). Treating the underlying cause of the ascites is ideal but often very difficult. Evaluating the level of venous pressure in the abdominal cavity/liver region and what can be done about it is complicated. Sometimes tubes are placed to drain fluid from the abdomen to one of the central veins. There are many causes of swelling besides ascites so a complete examination and often draininage and evaluaton of the fluid is important to determine what is causing your swelling. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.